# SDR JIKA2016022301

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N230BH
- Make and model: Beech C-99
- Aircraft serial: U233
- Aircraft time: 19,304 hours, 28,819 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447913
- Part serial: A93058R
- Condition: Sticking
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON APPROACH, THE PILOT COULD NOT REDUCE THE POWER BELOW 1100 LBS TQ ON THE RT ENGINE.  AT APPROX 10 MILES OUT THE PILOT PERFORMED AN INFLIGHT SHUTDOWN OF THE RT ENGINE & LANDED WITHOUT INCIDENT.  FOUND THE FUEL CONTROL STICKING AT 1100 LBS TORQUE.  R & R FUEL CONTROL UNIT.  ENG GND RUN NORMAL.
